# SDR DL76L040961

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 39,462 hours, 6,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC ODOR REPORTED AFTER T/O.  ODOR SEEMED TO BE COMING FROM MID GALLEY NEAR ENTERTAINMENT SYSTEM.  RAN ENGINES, PACKS, AND SYSTEMS.  UNABLE TO DUPLICATE.
